×

Sur les espaces d’applications dans les CW-complexes. (French) Zbl 0328.54009


MSC:

54C35 Function spaces in general topology
57Q05 General topology of complexes
54D15 Higher separation axioms (completely regular, normal, perfectly or collectionwise normal, etc.)
54D20 Noncompact covering properties (paracompact, Lindelöf, etc.)
54E20 Stratifiable spaces, cosmic spaces, etc.
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] C. R. Borges, On stratifiable spaces. Pacific J. Math.17, 1-16 (1966). · Zbl 0175.19802
[2] C. R. Borges, On function spaces of stratifiable spaces and compact spaces. Proc. Amer. Math. Soc.17, 1074-1078 (1966). · Zbl 0175.19803
[3] C. R. Borges, A survey of Mi-spaces: open questions and partial results. General Top. Appl.1, 79-84 (1971). · Zbl 0211.54502
[4] R. Cauty, Sur les sous-espaces des complexes simpliciaux. Bull. Soc. Math. France100, 129-155 (1972). · Zbl 0243.54027
[5] J. G. Ceder, Some generalizations of metric spaces. Pacific J. Math.11, 105-125 (1961). · Zbl 0103.39101
[6] E. Fadell,B Paracompact does not implyB I paracompact. Proc. Amer. Math. Soc.9, 839-840 (1958). · Zbl 0092.15404
[7] E. Michael, ?0-spaces. J. Math. Mech.15, 983-1002 (1966).
[8] A. H. Stone, A note on paracompactness and normality of mapping spaces. Proc. Amer. Math. Soc.14, 81-83 (1963). · Zbl 0118.18203
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.